# SDR 2022F00197

- Difficulty date: December 10, 2021
- Submitted: April 21, 2022
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft serial: 763
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: None
- Condition: None
- Component: Panel 826 Cr
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DAMAGE TO 826 CR PANEL, APPLICATION OF SPEED TAPE ACCORDING TO ENGINEERING AUTHORIZATION EA 332643
